Thread: should i up the dosage?
02-18-2005, 04:11 PM #1Member
- Join Date
- Sep 2004
should i up the dosage?
ok i started at a low dosage of test prop of 100mg EOD, and have been on it for a week. I have felt some pumped up sensation, but what im wondering is if i were to feel any sides (agression) would i have felt it already?
I ask this because I want to figure out whether or not its fully kicked in so i can decide whether or not to up the dosage, in consideration of how my current dosage is effecting me.
Im considering upping it to 150EOD and seeing what happens... but as i said im just trying to see if this dosage has fully kicked in, so i can speculate as to how powerful an extra 50mg would be on me
i am sensitive to the aggression, which is why i started at a low dose...
so if im able to take this dose then an extra 50mg shouldnt be that much more signifigant (in terms of effecting my mood)
02-18-2005, 04:17 PM #2
Test does lead to agression or so it is said. But honestly its more mind over matter. If you cant handle 400mg of test per week without wanting to kill something you need to take a reality check. Im actually calmer when on then whem im off. Maybe im worried of getting in trouble and making a bad name for all of us and what we do. But I dont think bumping up 50mg eod will do much but give you better overall results. Plus your only 1 week in you will start feeling something very soon.
02-18-2005, 04:17 PM #3Associate Member
Originally Posted by jgg1221
- Join Date
- Dec 2004
02-18-2005, 04:19 PM #4Associate Member
- Join Date
- Oct 2004
thats just silly to up the dosage after just a week. wait a little longer maybe you should run some eq at the same time for better results!
02-18-2005, 05:32 PM #5
ED injections to keep the levels as stable as possible.
I think bob hit it right on the head
02-18-2005, 07:09 PM #6
Depends on ur cycle history. My first test cycle was way more effective at low dose then later cycles were with increasing doses... if you have done a few, you may need higher dose to feel the same effects..imo. Also, I am deffinitely more irratable when my blood levels fluctuate with less often injections. Even though every day is larger amount, seems to help with all sides for me..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)